# SDR ASAA2014082909017

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 30,840 hours, 9,412 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO FUEL FLOW NOTED ON FIRST NR 2 ENGINE START.  SECOND START, NOTED FUEL FLOW THAT WENT TO ZERO AFTER A FEW SECONDS.  ACFT GROUNDED. REPLACED LT & RT MAIN IGNITER PLUGS ON NR 2 ENGINE IAW AMM 74-21-02.   PERFORMED IGNITION SYS TEST AND ENGINE IDLE RUN, OPS TEST GOOD, IAW AMM 74-00-00 AND 71-00-00.
